Publications of F. Massip

Journal Article (3)

Journal Article
Sheinman, M.; Ramisch, A.; Massip, F.; Arndt, P. F.: Evolutionary dynamics of selfish DNA explains the abundance distribution of genomic subsequences. Scientific Reports 6, 30851 (2016)
Journal Article
Sheinman, M.; Massip, F.; Arndt, P. F.: Statistical properties of pairwise distances between leaves on a random Yule tree. PLoS One 10 (3), e0120206 (2015)
Journal Article
Massip, F.; Sheinman, M.; Schbath, S.; Arndt, P. F.: How evolution of genomes is reflected in exact DNA sequence match statistics. Mol Biol Evol 32 (2), pp. 524 - 535 (2015)
Go to Editor View